Please use this identifier to cite or link to this item:
Title: On the computation of double star orbits
Authors: Jacob, W. S
Keywords: Double Star
Issue Date: Jun-1855
Publisher: Royal Astronomical Society
Citation: Monthly Notices of the Royal Astronomical Society, Vol. 15, pp. 205-209
Description: Open Access
???metadata.dc.rights???: © Royal Astronomical Society
Appears in Collections:W.S. Jacob (1849 - 1858)

Files in This Item:
File Description SizeFormat 
On the computation of double star orbits.pdfOpen Access146.55 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.